MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer provided an explanation of the issue to the user.No further investigation was found necessary for this complaint.
 
Event or Problem Description
On (b)(6) 2025, senseonics was made aware of an incident where user experienced sensor inaccuracy.The customer was educated on the lag between cgm and bgm readings and advised enter any additional calibrations requested by the system.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
The customer contacted customer care reporting inaccurate glucose readings.The customer had been calibrating correctly and was not undergoing any medical treatments that could affect the readings.However, significant discrepancies were noted between sensor glucose (sg) and blood glucose (bg) values, such as sg 100 mm/dl and bg 184 mm/dl.The customer was educated about potential causes for these differences, including the lag between bg and interstitial fluid readings.The issue seemed resolved after this explanation, and the customer was advised to perform an additional calibration mid-week to improve accuracy.Later that day, the customer reported continued misreadings, particularly at night, and requested a deeper review of the case.On (b)(6), the next level support staff reviewed the system and found no indication of an issue, attributing the differences to lag and calibrations during rapid glucose changes.The customer was advised to continue using the system and calibrate when glucose levels were stable.B4.Date of this report 28 april 2025.D1 and d2 updated.D4.Updated additional device information.G3.Date received by the manufacturer? 11 april 2025.H3.Device evaluated by manufacturer? yes.H4.Device manufacturing date updated to 12 august 2024.H6.Component code updated to 3141.H6.Type of investigation updated to 4112.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21381824
Report Number3009862700-2025-00144
Device Sequence Number8471529
Product Code SBA
UDI-Device Identifier00817491024244
UDI-Public00817491024244
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2025
Device Model Number104208-610
Device Catalogue NumberFG-4001-01-001
Device Lot Number01E285S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale